By Topic

Necessary conditions for Schur-stability of interval polynomials

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Greiner, R. ; Dept. of Math. & Comput. Sci., Univ. of Wurzburg, Germany

New bounds on the coefficient diameter of real Schur-stable interval polynomials are given using techniques from complex analysis. They can be used to unmask interval polynomials at low computational cost as being non-Schur-stable.

Published in:

Automatic Control, IEEE Transactions on  (Volume:49 ,  Issue: 5 )